# SDR TWAA9817502

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 29
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT CABIN ROW 29 FORWARD KEPT COMING ON AND OFF.  TIGHTENED CONNECTOR AT THE POWER SUPPLY.  CHECK-C 10-10-98 STL.  ---CLOSED---
